EconPapers    
Economics at your fingertips  
 

Asymptotic Analysis of a Storage Allocation Model with Finite Capacity: Joint Distribution

Eunju Sohn () and Charles Knessl ()

Advances in Operations Research, 2016, vol. 2016, 1-56

Abstract: We consider a storage allocation model with a finite number of storage spaces. There are primary spaces and secondary spaces. All of them are numbered and ranked. Customers arrive according to a Poisson process and occupy a space for an exponentially distributed time period, and a new arrival takes the lowest ranked available space. We let and denote the numbers of occupied primary and secondary spaces and study the joint distribution in the steady state. The joint process behaves as a random walk in a lattice rectangle. We study the problem asymptotically as the Poisson arrival rate becomes large, and the storage capacities and are scaled to be commensurably large. We use a singular perturbation analysis to approximate the forward Kolmogorov equation(s) satisfied by the joint distribution.

Date: 2016
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AOR/2016/1925827.pdf (application/pdf)
http://downloads.hindawi.com/journals/AOR/2016/1925827.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaor:1925827

DOI: 10.1155/2016/1925827

Access Statistics for this article

More articles in Advances in Operations Research from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlaor:1925827